# SDR 2008UALA00555

- Difficulty date: January 29, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Disk
- Part number: 2A1459
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE.  BURST DISK LEAKING.  REPLACED BURST DISK.
